Items where Subject is "Q Science > QA Mathematics"
Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 3.
Lim, M (2005) Additive mappings between Hermitian matrix spaces preserving rank not exceeding one. Linear Algebra and its Applications, 408. pp. 259-267. ISSN 00243795
Zain , R.B.; Abldin, B.; Dom, R. M.; Kareem, S.A. (2007) An adaptive fuzzy regression model for the prediction of dichotomous response variables. ICCSA 2007: Proceedings of the Fifth International Conference on Computational Science and Applications. pp. 14-19. ISSN 978-0-7695-2945-5
Zamri , S.N.A.S.; Lee, S.E. (2005) Integrating Problem-Based Learning (PBL) in Mathematics Method Course. Journal of Problem-Based Learning, 3 (1). pp. 1-13.